# SDR UIEA2022041000282

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 103,017 hours, 19,902 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fire Loop
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1  WIRING  OF FIRE LOOP LOWER DAMAGED LOCATED  AT  6 O'CLOCK FWD OF PRESSURE SWITCH REPAIRED #1 ENG FIRE LOOP WIRED DETECTOR TS683 PER W/D 26-11-11  ; SWPM 20-10-14 OPS CHECK OK AMM 26-11-00
